# SDR SWAA2021090303502

- Difficulty date: August 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT PASSENGER CABIN BS1026 RBL3 WL208. ; / [01] VERIFIED NO ALLOWABLE DAMAGE PARTS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH 9C.; [02] CORRECTED MEASUREMENT; [03] VERIFIED CORRECTIVE ACTION 1 IAW SRM 51-10-02-0G-0 PARAGRAPH 9C.; [04] LOCATED AND DRILLED TENSION STRAP (P/N 147A5744-1) AT AFT PASSENGER CABIN BS1026 RBL3 WL208 IAW SRM 51-40-05-0G-0 AND DWG 149A5730 AND OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION 4 IAW SRM 51-40-05-0G-0 AND DWG 149A5730 AND OK TO INSTALL.; [06] INSTALLED TENSION STRAP (P/N 147A5744-1) AT AFT PASSENGER CABIN BS1026 RBL3 WL208 IAW SRM 51-40-05-0G-0 AND DWG 149A5730; [07] RII INSPECTED INSTALLED TENSION STRAP (P/N 147A5744-1) AT AFT PASSENGER CABIN BS1026 RBL3 WL208 IAW SRM 51-40-05-0G-0 AND DWG 149A5730; [08] VERIFIED ALL STEPS COMPLETE.; [09] PRIOR TO LOCATING AND DRILLING THE TENSION; REMOVED TENSION STRAP (P/N 147A5744-1) IAW SRM 51-40-02-0G-0. CORRECTIVE ACTION STEP 4.
